MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210RA; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210RA; MULTI-GAS UNIT
Model Number GF-210RA
Medical Device Problem Codes No Device Output (1435); Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the multigas unit (gf-210ra) failed during patient use.The numeric values and waveform were dropping out and the device went into a flat line.No consequence or impact to the patient was reported.The customer has checked all the connections and settings but was unable to find the cause.The customer also indicated that the numeric values and waveform came back but then disappeared a few minutes after.The customer will send in the defective unit for an evaluation.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the multigas unit (gf-210ra) failed during patient use.The numeric values and waveform were dropping out and the device went into a flat-line.No consequence or impact to the patient was reported.
 
Additional Manufacturer Narrative
Details of complaint: on (b)(6) 2019 customer stated gas unit was not reading etco2.No errors were reported.Device was then sent to nka for firmware update under a different record: (b)(4).Service requested: exchange.Service performed: exchange.Investigation conclusion: the root cause of reported issue was determined to be firmware related.An update is required to correct this issue.Capa 19-016 has been initiated.Additional information: b4.Date of this report; f6.Date user facility/importer became aware of the event; f7.Type of report; f11.Date report sent to fda; f13.Date report sent to manufacturer; g4.Date received by manufacturer; g7.Type of report; h2.If follow-up, what type?; h6.Event problem and evaluation codes; h10.Additional manufacturer narrative.
 
Event or Problem Description

Brand Name
GF-210RA
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key9090464
Report Number8030229-2019-00475
Device Sequence Number11337237
Product Code CCK
UDI-Device Identifier04931921115305
UDI-Public04931921115305
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
Report Date (Section F) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210RA
Device Catalogue NumberGF-210RA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/21/2020
Device Age13 MO
Event Location Hospital
Date Report to Manufacturer02/27/2020
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/27/2020